# SDR USAA20090901BB131

- Difficulty date: September 1, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31041146
- Condition: Low Pressure
- Location: L3 Door
- Part time: 43,182 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BWI - L3 DOOR PRESSURE GAUGE OUT OF RANGE (DOOR SLIDE).  REMOVED AND REPLACED L3 SLIDE.
